# SDR HNAA0400072

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 26,723 hours, 29,231 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD CORRODED ON SILL PLATE. REMOVED AND REPLACED THRESHOLD.
